| Model Number |
M0066701120 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0401 captures the reportable event of core wire broken.Imdrf impact code f23 captures the reportable event of unexpected medical intervention.Imdrf impact code f2301 captures the reportable event of additional device required.
Event or Problem Description
It was reported that at the end of a percutaneous nephrolithotomy procedure, while the physician was using a grasper to reposition a stent inside the patient, a two inches thin piece of uncoated wire was removed.The procedure was completed with this guidewire.No patient complications were reported.